Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online
Ask a Dentist   »  

What causes soreness and a blister on the gums after root canal therapy?

User rating for this question
Very Good
Answered by
Practicing since : 2013
Answered : 1865 Questions
Question
Hi. I saw an Endodonrist nearly 3 weeks ago after tooth pain/Infection. I had a root canal procedure earlier in the year on this tooth. The Endodontist recommended the root canal be done again so he did the procedure immediately. Pain virtually went away. However the guy area above this tooth has now become sore and a small blister has developed. I have started to take antiseptic mouthwash Curasept but is there anything else you would recommend? I took a course of Metronidazole before and during the treatment. Would you recommend some further antibiotic like Amoxicillin to heal the gum? Not sure what would cause the gum soreness. I’ve also seen a dental hygeniest.
Tue, 24 Apr 2018 in Dental Health
 
 
Answered by Dr. Priyanka Tiwari 37 minutes later
Brief Answer:
Seems like periapical or periodontal infection. Kindly upload images.

Detailed Answer:
Hello XXXXXXX
Thanks for consulting Heathcaremagic.
This is Dr. Priyanka tiwari answering your query.

I have read your query and understand your concern. As far as soreness and blister on gum is concern after root canal therapy this can be due Periapical or Periodontal infection.

Can you upload the picture of gum blister that would be more helpful for me to give you proper dignosis.

Inmeantime i would suggest you to maintain good oral hygiene.
- You can take medicine like Amoxicillin with metronidazole by consulting with local doctor.
- Take Cap. Vitamin b complex once daily.
- Avoid hot and spicy food.

Awating for pictures to comment further.

Hope this will help you.
Thanks and regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Dentist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor